# SDR SWIA200616877

- Difficulty date: March 17, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N938SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7741
- Aircraft time: 8,766 hours, 7,728 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN FWD AVIONICS COMPARTMENT FS 280.00 RBL9 FRAME CLIP CRACKED INBD AND OTBD, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED (2 EA) PN 601R31113-58 CLIPS AT FS 280 RBL9 INBD AND OTBD PER CRJ200 SRM 51-42-21 AND BOMBARDIER REO 601R-53-11-136.
